# SDR 2007UALA00885

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 49,817 hours, 18,286 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT  1=CAPT, 2=1ST OFF, 3=1ST OBS.  CREW COMMENTS:  INFLATABLE HARNESS DOESN'T INFLATE.   [06-14-07]  REPLACED MASK AND REGULATOR AI NR 1 POSITION OF PILOT AND 1ST OFFICER SEATS.
